Hi vie been having really bad leg spasms for the last few weeks from when I get up in morning,I'm also breathless when trying to walk on an incline or up stairs,or when i'm trying to use my arms,I'm on lyric 150mg twice a day,ctmbalta (for depression) co.codamol,diazepam.does anyone else have these symptoms please help..
Yes I do know exactly what you are talking about. It is an act of Congress to walk upward. It takes every ounce of breath I have to make it. I also suffer from extreme restless leg syndrome, which is an awful thing to have. It is really frustrating because I try and explain to my doc and I don't really think he gets it sometimes. I have learned as much as I can about fibromyalgia and also am very observant with my body and how it communicates to me. Now when I talk to the doc he has to listen because he knows I know about this illness.
Than for your reply,I went to my dr a few weeks ago and told her about being breathless she sounded me etc said she didn't know what's causing it but didn't think it had anything to do with my fibro,then I looked it up and there it is one of the symptoms along with many..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.